# SDR SWAA2021081619727

- Difficulty date: September 30, 2020
- Submitted: August 16, 2021
- Operation: Air carrier
- Aircraft: N8643A
- Make and model: Boeing 737-8H4
- Aircraft serial: 42524
- Aircraft time: 20,456 hours, 9,007 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING; #2 ENGINE AFT PYLON; TAIL FAIRING; FITTING BELOW AFT ATTACH POINT IS CRACKED. / R&R FITTING PER SRM 51-40-02.SEE SA-M 326: A1314251
